Supplement-Abstract 7

Vancomycin-induced linear IgA bullous dermatosis with isomorphic response


Linear IgA bullous dermatosis (LABD) is occasionally induced by certain drugs, of which vancomycin is the most common. We herein describe a case of vancomycin-induced LABD on the trunk and extremities. Our case was unique in which tense bulla was induced on the old operation scars. A 92-year-old man developed diffuse erythema and bullas on his trunk and extremities. Also, blister formation was observed on the operation scar on the abdomen. A biopsy specimen showed subepidermal split with neutrophilic and lymphocytic infiltration in the upper dermis. Direct immunofluorescence showed a linear IgA deposition at the basement membrane zone. His skin conditions were improved by stoppage of vancomycin and topical corticosteroids. We should know about the occurrence of LABD in patients under vancomycin treatment.



Other Resources

Our Dermatology Online

Current Issue
All Issues
Instruction for authors
Submit Manuscripts
Ethics in Publishing
For Reviewers
Editors & Publishers 
Contact Us